# SDR USAA2010080391584

- Difficulty date: July 30, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON VERTICAL STIFFENER OF MAIN LANDING GEAR FORWARD BULKHEAD AT BS 663, LBL 10.  REPAIRED VERTICAL STIFFENER OF MAIN LANDING GEAR FORWARD BULKHEAD AT BS 663, LBL 10 IAW TYPICAL REPAIR 57-10-03D.
